中文   English

Kangwei Li

Professor

Homepage: https://sites.google.com/site/kangweilimath

Tel:

Email: kli@tju.edu.cn

Research Interests
• Harmonic analysis

Education
• 2006.09 -- 2010.06 B.S. in Mathematics, Nankai University, China

• 2010.09 -- 2015.06 Ph.D. in Mathematics, Nankai University, China

Selected Publications
• K. Li, H. Martikainen, E. Vuorinen, Bilinear Calderón-Zygmund theory on product spaces, to appear in J. Math. Pures Appl., https://doi.org/10.1016/j.matpur.2019.10.007.

• K. Li, H. Martikainen, E. Vuorinen, Bloom type inequality for bi-parameter singular integrals: efficient proof and iterated commutators, to appear in Int. Math. Res. Not., https://doi.org/10.1093/imrn/rnz072.

• K. Li, S. Ombrosi, C. Pérez, Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates, Math. Ann., 374(2019), 907-929.

• K. Li, H. Martikainen, Y. Ou, E. Vuorinen, Bilinear representation theorem, Trans. Amer. Math. Soc., 371(2019), 4193-4214.

• K. Li, W. Sun, Weak and strong type weighted estimates for multilinear Calderón-Zygmund operators, Adv. Math., 254(2014), 736-771.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China